Effexor Withdrawals - Day 8Hi - I am new to this site .. I am currently on day 8 of Effexor withdrawals. I have the standard symtpoms - Dizzy, vertigo, muscle spasms, wicked HORRIBLE stomach pains that make me cry, nausea, headache, nitemares, irritability, feeling like my eyes are loose and wobbling all over, wanting to vomit but can't, hungry but cannot eat due to horrible abd. pains.
I NEED HELP!!!!!!!
I am a single mother to a 7 yr old boy and I just cannot be suffering like this. I have been crying right now for two days .. at day 8 it is getting worse and not better.. I was hoping it would be easing off and instead I want to crawl into a hole and die I am so miserable.
What can I do?
I was on 75mg for a year and ween down to 37.5 for 1 month and then nothing... I can't do this alone and I need some relief.. anyone .. Please
Lotusgirl97 on 2006-12-22
You can consider taking Nux vom. 30 at night and Sulphur 30 on the subsequent morning. This cycle shall be done for a week. Meanwhile if there's appreciable relief or unwanted aggravation stop taking remedies.
♡ maheeru last decade
why were you taking effexor for
like-cure-like last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.